MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ORTHOMATCH UNIVERSAL CUT BLOCK; PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CNSTRAIND,CMNTD,POLYMR/MTAL/POLYMR

SMITH & NEPHEW, INC. ORTHOMATCH UNIVERSAL CUT BLOCK; PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CNSTRAIND,CMNTD,POLYMR/MTAL/POLYMR
Catalog Number 71442109
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device didn't attach firmly to the tibial 3¿ connector, when cutting the proximal tibial cuts the cuts were not horizontal, when the surgeon put the trial tibial implant and insert, the patella was not tracking well, upon rechecking on the cuts, it was noticed the cut wasn¿t parallel due to loosening of the block.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, insufficient documentation was provided, therefore a thorough medical investigation cannot be performed.No further medical assessment is warranted at this time.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
ORTHOMATCH UNIVERSAL CUT BLOCK
Common Device Name
PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CNSTRAIND,CMNTD,POLYMR/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7585363
Report Number1020279-2018-01087
Device Sequence Number1422805
Product Code JWH
UDI-Device Identifier00885556494356
UDI-Public00885556494356
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K142807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71442109
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2018
Supplement Date Received by Manufacturer05/20/2018
Initial Report FDA Received Date06/09/2018
Supplement Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;